Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014, Article ID 265349, 4 pages
http://dx.doi.org/10.1155/2014/265349
Research Article

Essential Self-Adjointness of Anticommutative Operators

Faculty of Science and Technology, Gunma University, Gunma 376-8515, Japan

Received 30 January 2014; Accepted 6 March 2014; Published 27 March 2014

Academic Editor: Jen-Chih Yao

Copyright © 2014 Toshimitsu Takaesu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Arai, Mathematical Principles of Quantum Phenomena, Asakura-shoten, 2005, (Japanese).
  2. M. Reed and B. Simon, Methods of Modern Mathematical Physics, vol. 2, Academic Press, 1975.
  3. J. Glimm and A. Jaffe, “The λ(φ4)2 quantum field theory without cutoffs. IV: perturbations of the Hamiltonian,” Journal of Mathematical Physics, vol. 13, no. 10, pp. 1568–1584, 1972. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. E. Nelson, “Time-ordered operator products of sharp-time quadratic forms,” Journal of Functional Analysis, vol. 11, no. 2, pp. 211–219, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. W. Faris and R. Lavine, “Commutators and self-adjointness of Hamiltonian operators,” Communications in Mathematical Physics, vol. 35, no. 1, pp. 39–48, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. J. Fröhlich, “Application of commutator theorems to the integration of representations of Lie algebras and commutation relations,” Communications in Mathematical Physics, vol. 54, no. 2, pp. 135–150, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. B. Thaller, The Dirac Equation, Springer, 1992. View at MathSciNet
  8. A. Arai, “Characterization of anticommutativity of self-adjoint operators in connection with clifford algebra and applications,” Integral Equations and Operator Theory, vol. 17, no. 4, pp. 451–463, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. A. Arai, “Heisenberg operators, invariant domains and Heisenberg equations of motion,” Reviews in Mathematical Physics, vol. 19, no. 10, pp. 1045–1069, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. S. Pedersen, “Anticommuting self-adjoint operators,” Journal of Functional Analysis, vol. 89, no. 2, pp. 428–443, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. F.-H. Vasilescu, “Anticommuting self-adjoint operators,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 28, no. 1, pp. 76–91, 1983. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Glimm and A. Jaffe, “Singular perturbations of selfadjoint operators,” Communications on Pure and Applied Mathematics, vol. 22, pp. 401–414, 1969. View at Publisher · View at Google Scholar · View at MathSciNet